Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffering from panic attacks, unable to control it while using public transport. Treatment options?

Hi I have been suffering from panic attacks for years they come and go but I found that if I go on public transport I get them really bad and and can not control them at all I never use to have to catch public transport be for I m going to go see a doctor last time I went on a plane I took Valium which really helped me but I m not sure if the doctor will prescribe me it I m not sure what to do as I need to catch public transport once a week and need something that will help straight away
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response may be having just panic attack and secondary avoidance or may be having phobia....all you have to consult the psychiatrist...he will prescribe you some medication which will help you deal with these problems.....or he may advice you some therapies also which assist in management of your problem....
Take care
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor